# SDR UPS204765

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6516200104
- Condition: Cracked
- Location: Fss 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND VERTICAL STIFFENER AT FSS 475, ON THE I/B SIDE OF NR 6 SLAT I/B TRACK IS CRACKED.  REMOVED AND REPLACED STIFFENER AT FSS 475, I/B SIDE NR 6 SLAT I/B TRACK IAW SRM 51-30-2.
